# SDR AALA202509236857

- Difficulty date: September 22, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N879NN
- Make and model: Boeing 737823
- Aircraft serial: 31133
- Aircraft time: 40,605 hours, 17,563 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXTERIOR EMERGENCY LIGHT LEFT HAND SLIDE LIGHT INOPERATIVE. REMOVE AND REPLACED EPL BATTERY M1670 (AALA202509235892), PER AMM 33-51-66. ALSO, FOUND CONNECTOR D11083 DISCONNECTED, RECONNECTED CONNECTOR (AALA202509230084), PER WDM 33-51-13. OPERATIONAL TEST GOOD.
